# SDR CALA2023101103024

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Sta 1217 Wl258
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CRACK FOUND IN LH NO. 1 WINDOW FRAME AT STA 1217 WL258 COMING OFF OF THE TOP LEFT INTERNAL FASTENER THAT ATTACHES STEEL CHORD DOUBLER. CRACK MARKED IN RED REF HAECO GSO NR 9282713 CYCLES PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE 50,000 TOTAL AIRCRAFT CYCLES, UNLESS ANOTHER 8100-9 FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS - V901735 ACCOMPLISHED UNITED ECRA 5610-01529. DAMAGE CUTOUT AND REPAIR DOUBLER AND TRIPLER INSTALLED IAW ECRA 5610-01529. THE REPAIR INCORPORATED VIA ECRA 5610-01529 LH NO. 1 WINDOW FRAME CRACK APPROVED AS TIME LIMITED UNTIL 50,000 TOTAL AIRCRAFT FLIGHT
